MathSciNet Relay Station
MathSciNet bibliographic data
MR1213791 14J26 (14E20)
Miyanishi, M.; Zhang, D.-Q. Gorenstein log del Pezzo surfaces. II. J. Algebra 156 (1993), no. 1, 183–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement